# SDR R61A2023090800494

- Difficulty date: August 20, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,218 hours, 30,481 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW SKIN PNL SHEAR CLIP AT FR 82, BETW STR 27R-28R CORRODED OFF LIMITS. R&R IAW SRM 51-41-01 & 51-41-02.
